Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: celexa

Posted by Scott Bonner on April 29, 1999, at 20:16:51

In reply to Re: celexa, posted by Cindy on April 9, 1999, at 0:32:20

> I was on Celexa 20 mgs for about 4 months and was doing great except for dry nose and mouth. Then my depression got worse and I went up to 30 mgs. Immediately I experienced severe constipation. After a very long week, I went back to 20 mgs. but the constipation is not gone. I am so miserable I am close to stopping the meds altogether (not wise for me). I am extremely sensitive to the medication side affects. This is the last of so many meds I have tried. I am at my wits end. Any advice would be most appreciated. I have tried making changes in an already good diet and exercise routine.

One word: Metamucil




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Scott Bonner thread:4246